Aa
A
A
A
Close
Nutrition Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Weight Gain

I took Cymbalta for almost 3 years and believe it was a significant contributing factor to my weight gain.  I gained 25 lbs and could not lose any weight even with a reduced calorie diet and exercise.  I stopped taking Cymbalta about 3 weeks ago and am wondering when I can start seeing results of my weight loss efforts.  
1 Responses
267079 tn?1195146570
MEDICAL PROFESSIONAL
In a month or two you may see a few pounds start to decrease if you are lowering your calorie intake and exercising.
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.